# SDR ASOA201610053058

- Difficulty date: October 5, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 29,311 hours, 17,852 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01069532
- Condition: Failed
- Location: Cockpit
- Part time: 29,311 hours, 17,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING PLASTIC ODOR IN THE COCKPIT FOLLOWED BY THE CAPTAIN`S PFD FAILURE AND PFD CIRUIT BREAKER TRIPPED. MAINTENANCE REPLACED THE CAPTAIN`S PFD. OPS CHECKED GOOD.
